Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   MARCH 2007 , Volume 6 , Number 1; Page(s) 31 To 46.
 
Paper:  ORDERED RANDOM VARIABLES FROM DISCONTINUOUS DISTRIBUTIONS
 
Author(s):  BALAKRISHNAN N., DEMBINSKA A.
 
* 
 
Abstract: 

In the absolutely continuous case, order statistics, record values and several other models of ordered random variables can be viewed as special cases of generalized order statistics, which enables a unified treatment of their theory. This paper deals with discontinuous generalized order statistics, continuing on the recent work of Tran (2006). Specifically, we show that in general neither records nor weak records are submodels of discrete generalized order statistics. Next, we show that progressively Type-II right censored order statistics from an arbitrary distribution can be embedded in the model of generalized order statistics and then use this fact to establish some distributional properties of progressively Type-II right censored order statistics. Finally, we present some characterizations of the geometric distribution based on progressively Type-II right censored order statistics.

 
Keyword(s): CHARACTERIZATIONS, DISCRETE DISTRIBUTIONS, GENERALIZED ORDER STATISTICS, GEOMETRIC DISTRIBUTION, MARKOV PROPERTY, ORDERED RANDOM VARIABLES, PROGRESSIVELY TYPE-II RIGHT CENSORED ORDER STATISTICS, RECORDS, WEAK RECORDS
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 64
 
Latest on Blog
Enter SID Blog